Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have lupus flare. Ankles and feet are painful. Suggest painkillers to reduce inflammation?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have had a lupus flare up for about 10 days. My specialist is on holiday. My ankeles and under the feet are so painful that i can hardly walk. Other than pain killers what can i demand of my doctor to reduce my present inflammation XXXXXXX holmes
Posted Sat, 26 Oct 2013 in Lupus
Answered by Dr. Shruti Rijhwani 22 minutes later
Brief Answer:
Anti inflammatories.

Detailed Answer:
Dear Madam ,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would tell you that Lupus is generally maintained in remission with steroids and hydroxychloroquine . I hope you are continuing on these medications .

You should take pain killers like the ones having anti inflammatory option also. You can take Naproxen 500 mg Twice a day . Since you suffer from diabetes this pain can be neuropathic also . I will advise you to discuss the issue thoroughly with you treating doctor because he remains the best judge of your situation . You can also you use topical diclofenac gel for pain relief .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor